MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM VERIO; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM VERIO; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 10276755
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported issue.A supplemental report will be submitted if additional information is provided.
 
Event or Problem Description
Siemens was informed about an adverse event that occurred while operating the magnetom verio system.During a prostate scan with a flex coil, the patient received a possible skin burn.Additional information about the event was requested by the user and the customer's service provider.However, this information has not been received to this date.Siemens is conduction an investigation of the reported event.
 
Additional Manufacturer Narrative
D3: manufacturer¿s email address was added.H3, h6: siemens healthineers (siemens) attempted to investigate the reported problem.The customer does not use siemens healthineers service for this system.Siemens healthineers made several attempts to contact both the customer and their ge service provider to obtain the necessary information.Neither the customer nor their service provider answered siemens requests.As the customer does not allow site visits without prior permission, no data could be retrieved and no investigation was possible.Therefore, the root cause for the potential patient burn could not be determined.This complaint has been closed.H11 corrected data: d3, g1: manufacturer¿s street address was corrected to allee am röthelheimpark 2.

Brand Name
MAGNETOM VERIO
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key23742131
Report Number3002808157-2025-00042
Device Sequence Number12876731
Product Code LNH
UDI-Device Identifier04056869006673
UDI-Public(01)04056869006673
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10276755
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown